# SDR SWIA200413606

- Difficulty date: July 22, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 18,536 hours, 27,260 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6 (EXIT) EMERGENCY LIGHT BROKEN FIXTURE.  REPLACED ROW 6 (EXIT) EMERGENCY LIGHT FIXTURE. OPERATIONAL CHECK GOOD.
